MAUDE Adverse Event Report: Abbott Medical CARDIOMEMS PATIENT ELECTRONIC SYSTEM; System, Hemodynamic, Implantable

Abbott Medical CARDIOMEMS PATIENT ELECTRONIC SYSTEM; System, Hemodynamic, Implantable
Model Number CM1100
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Thermal damage of the pcb board was discovered during evaluation of the device.The patient electronic unit was replaced and there were no adverse consequences reported by the patient.
 
Additional Manufacturer Narrative
One cardiomems patient electronic system was received for evaluation.Visual inspection verified thermal damage on the pcb board.The damage to pcb cascaded in the unit not powering on at all.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.

Brand Name
CARDIOMEMS PATIENT ELECTRONIC SYSTEM
Common Device Name
System, Hemodynamic, Implantable
Manufacturer (Section D)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer (Section G)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer Contact
fredric gold
168 middlesex turnpike
burlington, MA 01803
+1(651)756-5400
MDR Report Key50817034
Report Number3004936110-2026-01624
Device Sequence Number13432112
Product Code MOM
UDI-Device Identifier05414734509800
UDI-Public(01)05414734509800(10)11055971
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCM1100
Device Catalogue NumberCM1100
Device Lot Number11055971
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale